# SDR UPS202959

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162261
- Condition: Corroded
- Location: Nr 2 K Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND NR 2 K-FLAP I/B LOWER BONDING JUMPER HAS CORROSION ON RIB.  REPLACED PER MM 27-81-01.
